# SDR JIKA2015021801

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N246DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT625B
- Aircraft time: 25,785 hours, 22,327 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Faulty
- Location: Oil Temperature
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, THE PILOT NOTICED THE LT ENG OIL TEMP INDICATED ABOVE REDLINE, APPROX 110 DEGREES.  THE PILOT ELECTED TO DIVERT BACK, DURING DESCENT THE OIL PRESS INDICATED IN THE YELLOW ARC, APPROX 65 PSI, AT THAT POINT PILOT DECIDED TO PERFORM A PRECAUTIONARY LT ENG SHUT DOWN.  PILOT FOLLOW PROCEDURES IN PILOT OPERATING HANDBOOK & SAFELY SHUT DOWN LT ENG.  LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED FAULTY OIL TEMP BULB.  R & R OIL TEMP BULB & PERFORMED ENG RUNNING OPERATIONAL CHECKS.  ALL SYS CHECKED WERE NORMAL.
